# SDR SWAA2023021088589

- Difficulty date: January 5, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 195BL BODY FAIRING ON FASTENER HOLES FUSELAGE EXTERIOR 2022-708656<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: B20189526 DUE DATE: 20-DEC-23.;[02] TOOL USED. SCALE PN: SPX621; SN: 8340225441; DUE DATE: 20-JUL-23.;[03] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18175478;DUE DATE: 24/SEP/23.;[04] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18196126; DUE DATE: 24/FEB/23.;[05] TOOL USED: MULTIMETER P/N: FLUKE-87-5 S/N: 17930029 DUE DATE: 13-DEC-23.;[06] REPAIRED ACCESS PANEL 195BL BODY FAIRING ON FUSELAGE EXTERIOR. IAW B737-700 SRM 51-70-05-2R-9. REPAIR 9. TOOL USED SCALE PN: 91847; SN: AE-409318; DUE DATE: 06/JUN/23. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED
